# SDR 2006FA0000408

- Difficulty date: March 29, 2006
- Submitted: April 5, 2006
- Operation: General aviation
- Aircraft: N938ER
- Make and model: Piper PA-44-180
- Aircraft serial: 4496200
- Aircraft time: 620 hours
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Drag Link
- Part number: 67146004
- Condition: Fractured
- Location: Nlg
- Part time: 620 hours
- Stage of operation: LD
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING LANDING, THE NOSE GEAR RETRACT DRAG BRACE FAILED AT THE PIVOT POINT. THE NOSE GEAR COLLAPSED AND THE AIRCRAFT VEERED OFF OF THE RUNWAY STRIKING A LARGE RUNWAY SIGN WITH THE RT OB WING SECTION. THE CAUSE OF THE FAILURE IS STILL UNDER INVESTIGATION.
